# SDR AALA20100825DFW01

- Difficulty date: August 24, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 35,407 hours, 4,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PATHWAY EMERGENCY LIGHT AT SEAT 22C IS INOPERATIVE.  REPLACED LAMP FOR PATHWAY EMERGENCY LIGHT AT SEAT 22C.  OPS CHECKED NORMAL.
